# SDR YENA20160313231

- Difficulty date: March 13, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 48,679 hours, 17,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT SHUTOFF IN ANY SWITCH POSITION.    REPLACED RELAY 8WL NO FIX IAW TSM FOUND BAD EMERGENCY LIGHT SWITCH, 4WL IAW 33-51-00 R & R SWITCH.  OPS CHECK OF EMERGENCY LIGHTS OK & IAW TSM 33-51-00-810-881A.
